# SDR PIDA08034

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,570 hours, 29,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS INOP AT THE L2 AND R2 DOORS.  REPLACED BATTERY PACK IN THE RIGHT AFT CARGO COMPARTMENT AND OPS CHECKED LIGHTS PER MM 33-51-51.
